Talk

Advanced search

Mumsnetters aren't necessarily qualified to help if your child is unwell. If you have any serious medical concerns, we would urge you to consult your GP.

dd threw up 20 mins after dose of trimethoprim

(3 Posts)
mummysaurus Sat 15-Aug-09 22:08:13

dd 9 months has a uti and is v poorly with high temp. she has to take 2x doses a day for 7 days. She just chucked up her 2nd dose 20 mins after i gave it to her should i give her another one?

tia

nellie12 Sat 15-Aug-09 22:16:00

no. because some of it will have been absorbed so she will end up with a larger dose than prescribed.
Do you give her calpol sometime before ab? If her temp is down there is less chance of her vomiting the trimethoprim.

mummysaurus Sat 15-Aug-09 22:25:05

thanks nellie. Won't give her any more - holding on for nhs direct who will probably tell me to call the out of hours doc who will make me wait till midnight before giving me an answer (sigh).

Her stomach was full of milk -would that make a difference to absorbtion?

I think the prob was i forced some ibuprofen down her just after giving her the antibiotic and it made her gag poor darling.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now